# SDR UIEA200400193

- Difficulty date: November 15, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Engine: Ge CF650E2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Component: Nr 3 Pylon
- Component part number: 65B89049038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULED MAINTENANCE INSPECTION THE NR 3 PYLON AFT ENGINE MOUNT BULKHEAD UPPER ASSY FRAMES CRACKED.  STOPPED DRILLED THE CRACK ENDS IAW SRM 51-10-01.  HFEC INSPECTED TO ENSURE CRACK CONTAINMENT.  FABRICATED AND INSTALLED REPAIR ANGLES ON THE FORWARD AND AFT FRAMES IN THE REPAIR AREA.  INSTALLED THE REPAIR ANGLES BY PICKING UP ALL EXISTINGS FASTENERS AFFECTED BY THE REPAIR PARTS WITH HI-LOK FASTENERS.
